# SDR CA110908007

- Difficulty date: September 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 51,990 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring Assy
- Part number: 85520003009
- Condition: Damaged
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LIGHTNING STRIKE ON DESCENT, AT ABOUT 5000`.   FOUND EXIT DAMAGE ON RT ELEVATOR SPRING TAB.  HOLES BURNED THROUGH TOP AND BOTTOM SKIN AS WELL AS A PIECE BURNED FROM THE T/E.  SPRING TAB WAS REPLACED.
